# SDR ASAA0956040

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 7,538 hours, 2,261 cycles
- Engine: Cfmint CFM567B27
- Engine time: 7,538 hours, 2,261 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FRONT CONE WORN.  REMOVED AND REPLACED NR 1 ENG FRONT CONE REF MM 72 21 01 400 801.
